Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 12, Pages 1861-1868
http://dx.doi.org/10.1155/IJMMS.2005.1861

On the basis number of the composition of different ladders with some graphs

Department of Mathematics, Faculty of Science, Yarmouk University, Irbid, Jordan

Received 31 October 2004; Revised 9 June 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Maref Y. Alzoubi and M. M. M. Jaradat, “On the basis number of the composition of different ladders with some graphs,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 12, pp. 1861-1868, 2005. https://doi.org/10.1155/IJMMS.2005.1861.